| Model Number |
N/A |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
08/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: femur cemented cruciate retaining (cr) catalog # 42502606802 lot # 65189790.Articular surface fixed bearing cruciate retaining (cr) catalog # 42522000611 lot # 64726578.G2 foreign source: new zealand.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a right knee revision due to pain, limited range of motion, and malrotation of the tibial tray.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.H3: customer has indicated that the product will not be returned because requested but not returned by hospital.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates there is no malrotation noted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.